MAUDE Adverse Event Report: MEDIVATORS INC RAPICIDE PA HIGH LEVEL DISINFECTANT

MEDIVATORS INC RAPICIDE PA HIGH LEVEL DISINFECTANT
Model Number ML020117
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Sore Throat (2396)
Date of Event 02/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
User facility stated that the shipping box had some moisture/residue present but was unable to confirm any seal damage to the rapicide bottle.It was noted that upon receival, the shipping box appeared damaged but was disposed of without further investigation.The safety data sheet for rapicide includes inhalation warnings to not breathe in dust/fume/gas/mist/vapors/spray while handling the disinfectant.Due to insufficient information, a root cause cannot be determined.A follow-up mdr will be submitted should additional information become available.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that an employee obtained an irritated throat after "inhaling fumes" while opening a box of rapicide pa high level disinfectant.The user facility disclosed that medical treatment was sought but not administered.

Brand Name
RAPICIDE PA HIGH LEVEL DISINFECTANT
Common Device Name
DISINFECTANT
Manufacturer (Section D)
MEDIVATORS INC
14605 28th avenue n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC
14605 28th avenue n
minneapolis MN 55447
Manufacturer Contact
daniel davy
14605 28th ave north
minneapolis, MN 55447
4403927453
MDR Report Key18962003
Report Number2150060-2024-00022
Device Sequence Number8051956
Product Code FEB
UDI-Device Identifier00677964063619
UDI-Public00677964063619
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberML020117
Device Catalogue NumberML020117
Device Lot Number610755
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2024
Initial Report FDA Received Date03/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/02/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown